# SDR UHLA2014061000424

- Difficulty date: June 10, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 12,292 hours, 9,457 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Overserviced
- Location: L2 Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 SLIDE INDICATION OVER MAXIMUM PRESSURE.   R & R L2 SLIDE IAW AMM 25-65-01.  OPS CHECKED GOOD.
